# SDR SWAA030640

- Difficulty date: March 20, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Aircraft: N369SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26580
- Aircraft time: 33,743 hours, 30,449 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: 65C27351
- Condition: Corroded
- Location: Lt & Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND BOTH LT/RT ELEVATOR NR 6 HINGE FITTINGS CORRODED.  REMOVED AND REPLACED BOTH LT/RT NR 6 HINGE FITTINGS PER SRM AND SWA ACO.
